# SDR CALA2025070906376

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 73,489 hours, 30,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Blanking Plate
- Part number: 201042556
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 CREW LOG PAGE# 5470969, LEFT MAIN LANDING GEAR PURPLE BLANKING PLUG MISSING. LEFT MLG MISSING BLANKING PLUG.  PERFORMED INTERIM REPAIR PER PART 1 OF ECRA 3211-01346 TO LT MLG BLANKING PLUG. ISSUE DIP TO ACCOMPLISH DAILY INSP IAW PART 2 & PERMANENT REPAIR PER PART 3 WITHIN 25 FH.   INTERIM REPAIR ACP PER PART 1. ACCOMPLISH DAILY INSPECTION REF PART 2 OF ECRA (VISUALLY INSPECT AND RE-ACCOMPLISH STEPS 1-4 OF PART 1.  INSTALLED BLANKING CAP REF ECRA 3211-01346 AND CMM 32-12-25.
